# SDR CALA2024030100615

- Difficulty date: February 28, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 77,111 hours, 33,360 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Part number: FPTN404781R0001
- Condition: Distorted
- Location: Rt Overwing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DOOR R EMER EXIT AT FL320. NO ABN V/S SPOKE WITH CREW, NO PRESSURIZATION PROBLEMS. NO AIR LEAKS NOTED AT EMERGENCY EXIT. PERFORMED VISUAL CHECK OF RT OVERWING EMERGENCY EXIT I.A.W. AMM 52-70-00-040-010-A MEL 5270BK TECH SUPPORT WILL TROUBLESHOOT.  T/SING FOUND TARGET WITH AN 0.400 GAP AND TARGET LOOSE. TARGET BRACKET DISTORTED AND REQUIRE REPLACEMENT. REMOVED AND REPLACED RH OVERWING EXIT FLAP COVER TARGET AND PERFORMED ADJUSTMENT & OPS CHECK IN REF AMM52-71-13-400-001-A OPS CH ECK GOOD. VERIFIED RH OVERWING EXT. TARGET INSTATALATION AND ADJUSTMENT IAW AMM 52-71--13-400-001.
